Too much volini spray

Patient

Q: I sprained my leg yesterday.
I applied volini spray and have been wearing crepe bandage,except when i sleep.
I probably think i applied too much volini. Here is what my leg looks like. The dark regions don't have any pain though. Either it is burnt due to that or blood has simply coagulated over there. Would immersing my legs in warm water be helpful? Or would it have some harmful reaction?

Symptoms:  Dark region on leg skin
Images: 
Too much volini spray-1
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My son was injured at hockey practice, he fell backwards onto his arm, he screamed instantly and was taken to the ER,...

Q: My dad is in his mid 50s has always been strong and hard worker as a drywaller few years back he broke his two floate...

Q: Yesterday my daughter and I were playing and she leaped forward and hit my cheek bone with her head. The pain was imm...

Q: Hi doc , i did my first boxing class today i am a 35 years old female , fit after i finished my class i felt some pai...

Q: I fell off the bed trying to step on the night stand to hang a picture. It all happened so quickly, i fell with the ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews